20 mg a day feel so stressed today grrrr lol early days tho
Hi, i experienced induction side effects such as this when i first started taking Citalopram. I also had a very low mood and worsening depression. Unfortunately this is how the medication works, it can make you feel worse before you feel better... it is a very good medication (in my opinion), so as WCV has said, stick with it if you can, and you should soon be feeling better. My experience was that i started on 20mg, like you. At 3 weeks my dose was increased to 40mg and i felt better almost immediately
Hey Tonyeee, Like your self I have just started on Citalopram 20mg per day! Im now on day 8 the effects have got easier to deal with how ever first thing on a morning I wake up and my Anxiety is at its peak! So far iv noticed my anxiety total clear by 3pm this gives me hope that come the 4/6 week mark I will be back to myself.
I have read and been advised to try taking the pill at the same day everyday, I find it best taking it after breakfast. However it has effected my sleep so what.
This website is brilliant so many supportive people! I hope you feel better soon! Good luck :)
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jul 2011 • 1 answer
Updated 22 Nov 2013 • 3 answers
Updated 26 Apr 2017 • 1 answer
Updated 30 Jul 2017 • 2 answers
Updated 4 Nov 2018 • 1 answer